# SDR USAA2013101800009

- Difficulty date: October 17, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 53,047 hours, 19,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ROW 26 EMERGENCY EXIT LIGHT LENS COVER MISSING.  MAINTENANCE REPLACED EMERGENCY LIGHT COVER AT ROW 26.
